# SDR HALA0100055

- Difficulty date: February 25, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N649HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47715
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Condition: Broken
- Location: Trim Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - PRIMARY TRIM MOTOR HANDLE STICKS CAUSING MOTOR TO RUN AGAINST BRAKE, RESULTING IN MOTOR OVERHEAT AND SHUTDOWN.  RT SUITCASE HANDLE ON PEDESTAL.  REPLACED BROKEN RETURN SPRING.  OPS CHECK OK.  (M)
